Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Breathlessness, lump in throat, nausea. Taken antibiotics for stomach infection. Have anxiety disorder. What is the problem?

Hello sir, I have been experiencing shortness of breath whole day long..sometimes with a feeling of strong pressure & lump in throat ..causing nausea ..I suffered from stomach infection, pain and gasses so docs put me on antibiotics for 20 days..and all these things appeared after the dose of antibiotics ended..I still have 99-99.2 fever whole day..and I frgt to mention that I am on 20mg omeprazole daily for last 2 yrs..I also suffered from anxiety disorder 1 year ago.. What could be the anxiety or a real problem..? plz with shortness of breath whole day is taking life out of me..some bad thoughts are also popping..cause I am just 19yrs and suffering from this..I always just want to ran away from this to a place where everything will be good.. : (
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding breathlessness and feeling of lump in throat. As you said you are taking omeprazole daily for last 2 years, recently you have developed infection in stomach and doctor had given you antibiotics . Your problem arise after taking antibiotics.

Your clinical history favors for-

1- GERD (gastro esophageal reflex disease).

2- Local lesion in larynx.

3- Associated chest problem as allergic bronchitis or asthma.

Here we are excluding GERD as you are already taking omeprazole. thus rest two possibilities are there which may be rule out by thorough examination and necessary investigations.

Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor